Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rashes on the neck, blisters on hands, swollen lymph nodes, throat congestion, bone pain. Tried allergy medications

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3492 Questions
Question
Very worried...I developed a rash on my neck and have been getting blisters on my arms and hands.I also have some swollen lymph nodes ive had those for over 6months there hard and don't move around.I also feel like there is something stuck in my throat.I'm also very itchy and have bone pain..I have tried allegry meds and creams and nothing helps.
Posted Mon, 21 May 2012 in General Health
 
 
Answered by Dr. Raju A.T 3 hours later
Hi,

Thanks for your query.

I would like to take a look on the lesions you have on your neck and arm.Kindly do attach some images of the same here which help me to understand the condition better and opine specifically.

Anticipating your response.

Above answer was peer-reviewed by
 
Follow-up: Rashes on the neck, blisters on hands, swollen lymph nodes, throat congestion, bone pain. Tried allergy medications 13 minutes later
I also just noticed I have a blister on my breast and I don't breast feed.I also forgot to mention i have some chest discomfort
 
 
Answered by Dr. Raju A.T 5 hours later
Hi,

Thanks for the images you sent.

They do not appear to be allergic . Also they do not have a similar pattern on all affected areas.Hence, I would consider a mixed cause involvement here.

I suggest you to apply Casso's cream topically to affected area as a thin film two to three times daily and watch for three days .The cream is a broad spectrum anti-bacterial , anti-fungal and anti-inflammatory.If there is any good change in the lesions then do continue for a week more to get rid of them completely.

If there is no getting better with the cream then I advice you to get yourself examined by a Dermatologist and also to get a FNAC (Fine needle aspiration cytology) of the lymph nodes you have .The rashes could be secondary in relation with the lymph nodes and bone pains caused by a underlying illness.The FNAC will surely give a clue if any.

Hope I answered all your questions. Please use any answer clarification before closing and rating this answer. I will be happy to explain or expand on any issue you may have.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Rashes on the neck, blisters on hands, swollen lymph nodes, throat congestion, bone pain. Tried allergy medications 2 days later
My itching has got worse I'm worried since I read that's a lymphoma symptom.my hands hurt really bad as well as my legs..
 
 
Answered by Dr. Raju A.T 2 hours later
Hi,

Thanks for writing back.

Need not worry.I would not consider even for the minimum chances for it to be lymphoma. I would suggest you to go for a FNAC this is very minor and early way to rule out lymphoma.

The symptoms you have could also be due to anxiety or stress involved.

FNAC will give a detailed picture and will rule out lymphoma for your notice.

Hope I answered all your questions. Please use any answer clarification before closing and rating this answer. I will be happy to explain or expand on any issue you may have.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor